Always have this awful taste in my mouth that nothing seems to releave it.
I realize this answer is very, very late but may help someone in future.
As far as I could find altered taste is not a known side effect of Mobic. BUt if the change in taste started after you started taking Mobic then it may be the cause. In your case I hope it has resolved.
These are the known gastrointestinal side effects:
Flatulence and dyspepsia were either as common or more frequent among placebo patients. Gastrointestinal side effects have been the most frequently reported adverse events from over 10 placebo-controlled trials with patients with osteoarthritis.
Gastrointestinal (GI) side effects have included abdominal pain in 2% to 5%, constipation in 1% to 3%, diarrhea in 2% to 6%, dyspepsia in 4% to 10%, flatulence in 1% to 3%, nausea in 2% to 7%, and vomiting in up to 3% of patients. Other GI side effects reported in less than 2% of patients have included colitis, dry mouth, duodenal ulcer, eructation, esophagitis, gastric ulcer, gastritis, gastroesophageal reflux, gastrointestinal hemorrhage, hematemesis, hemorrhagic perforation, melena, pancreatitis, perforated duodenal ulcer, perforated gastric ulcer, and ulcerative stomatitis.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Qsymia - I've been taking Qysmia two weeks, but the bad taste it leaves in my mouth is intolerable.?
Posted 19 Sep 2014 • 1 answer
Posted 25 Sep 2015 • 0 answers
Posted 27 Oct 2016 • 0 answers
Posted 23 Mar 2017 • 0 answers